# SDR USAA0500AB

- Difficulty date: April 25, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 39,447 hours, 24,842 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 178, LBL 4.5 WL 199 CRACKED. INSTALLED DOUBLER PER EO 5300V152 AND SRM 53-10-08 DETAIL IV.
